# SDR ASAA2015110713665

- Difficulty date: November 7, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 33,133 hours, 9,926 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8724
- Condition: Failed
- Location: A/C Bay
- Part time: 29,208 hours, 11,699 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROLLER CAB LT ILLUMINATED ON RECALL, ACFT GROUNDED.  R & R FLT DECK ZONE TRIM VALVE IAW AMM 21-61-21, OPS & LEAK CK NORMAL.  NO FAULTS ON EITHER PACK/ZONE TEMP CONTROLLER AFTER BITE AND COCKPIT ZONE TEMP CONTROLLER CAB ANNUNCIATION  REMAINS EXTINGUISHED W/ MASTER RECALL.
